By Topic

A controllability criterion for stable linear systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Vidyasagar, M. ; Marquette University, Milwaukee, WI, USA ; Higgins, T.

A well-known theorem in functional analysis is modified to provide a simple test for controllability of stable linear systems and a method for finding the subspace of reachable states in systems which are not controllable. The simplicity of application of the results presented is illustrated by an example.

Published in:

Automatic Control, IEEE Transactions on  (Volume:15 ,  Issue: 3 )